# SDR AT9900362

- Difficulty date: April 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N823AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47529
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor
- Part number: 1A471301
- Condition: Corroded
- Location: Bs 130
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCHEDULED INSPECTION AT AERO CORP, FL, FOUND THE COCKPIT FLOOR BOARD JUST AFT OF FIRST OFFICER SEAT BOTTOM SEAT TRACK AT BS 130 LBL 20 CORRODED.  FABRICATED REPAIR FLOOR BOARD.  CUT, TRIMMED, DRILLED HOLES, DEBURRED, COUNTERSUNK, TREATED, PRIMED, AND INSTALLED HAT CHANNELS IAW DC9 SRM 53-21-0, 51-10-4, 51-10-3, AND 51-30-2.
